# SDR UALA2010083003211

- Difficulty date: August 29, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 41,989 hours, 5,025 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Underserviced
- Location: Rh Aft Lav
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WATER LEAK IN CABIN. FLIGHT DIVERTED.  RIGHT AFT LAV WASTE TANK SHOWS FULL AND LAVS 124,101 AND 102 HAVE SHUT DOWN. SERVICED RIGHT AFT LAV WASTE TANK. OPS CHK OK. ACP WATER LEAK CHECKS AROUND THE LAVS AND NO LEAKS FOUND. CLEANING AND DISINFECTANT BY SERVICE AIR.
